Asian Journal of Mathematics

Volume 13 (2009)

Number 2

On Singular Cubic Surfaces

Pages: 191 – 214

DOI: http://dx.doi.org/10.4310/AJM.2009.v13.n2.a3

Author

Ivan Cheltsov

Abstract

We study global log canonical thresholds of singular cubic surfaces.

Keywords

Cubic surfaces; singularities; log canonical thresholds; del Pezzo fibrations; birational maps; Kahler-Einstein metric; alpha-invariant of Tian; orbifolds

2010 Mathematics Subject Classification

14B05, 14E05, 14J26, 14J45, 14J70, 14Q10, 32Q20

Full Text (PDF format)